|burping is side effect ?
Jul 30, 2010
HELLO DOC, IS HYPER ACIDITY AND GAS PROBLEMS ARE DUE TO MY CURRENT MEDICINE? I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL. I AM FACING PROBLEM OF BURPING VERY BADLY. PLEASE GUIDE ME HOW GET RID OF IT AND THE REASONS FOR THE SAME. MY CD4 COUNT AS ON TODAY IS 450 BEFORE 6 MONTHS IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE.
| Response from Dr. Henry
You don't mention which HIV regimen you are on. Many HIV regimen will cause stomach ache/burping that may get better with time or need some intervention or consideration of a switch to different meds. Many other conditons can cause stomach problems/burping so clinical evaluation recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Buffalo Hump Surgery Removal
- Will Genital Warts Ever Completely Go Away?
- Will I Still Have Symptoms After Being Treated For Chlamydia?
- Why Do Doctors Prescribe Different Antibiotics For Chlamydia?
- What Does It Means If Someone Have Recurrence Of Genital Warts?
- What Does It Mean To Have A Positive Hpv Blood Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.